# SDR DALA2023052304107

- Difficulty date: May 19, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 66,696 hours, 8,890 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 BELOW WING SCAN LIGHT LT SIDE AT STR 28L & FR 30 PERM REPAIR C/W PEPER RI 605363-14. CORRECTIVE ACTION: REF ER/A 605363-14 AND SRM 53-21-11-300-017. (2775149)
